# SDR DALA2023010900128

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 69,816 hours, 26,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9820130) DURING INSPECTION FOUND SEAT 13DEF WHITE/CLEAR EMERGENCY LIGHT LENS IS MISSING. INSTALLED NEW LIGHT COVER.
